Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
A Synoptical classification of the bivalvia (mollusca) 期刊论文
Paleontological Contributions, 2011, 卷号: 4, 期号: 1, 页码: 1-47
Authors:  Joseph G. Carter;  Cristian R. Altaba;  Laurie C. Anderson;  Rafael Araujo;  Alexander S. Biakov;  Arthur E. Bogan;  David C. Campbell;  Matthew Campbell;  Chen Jin-hua (陈金华);  John C. W. Cope;  Graciela Delvene;  Henk H. Dijkstra;  Fang Zong-jie (方宗杰);  Ronald N. G
Adobe PDF(3278Kb)  |  Favorite  |  View/Download:242/31  |  Submit date:2012/11/08